# SDR SIMA20130410008

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 23,874 hours, 20,361 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 14524993417
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 9808 THE CREW REPORTED THAT DURING LANDING GEAR EXTENSION THEY HEARD A BANG NOSE AND THE GEAR FAILED TO EXTEND FOLLOWED BY AN EICAS LG/LEVER DISAGREE MESSAGE.  THE CREW COMPLIED WITH AOM PROCEDURES AND DECLARED AN EMERGENCY.  THE  GEAR EXTENSION ON THE SECOND ATTEMPT  WAS GOOD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE SYSTEM 1 LOWER RETRACTION FLEXIBLE AND SOLID LINE IAW EMB 145 AMM 20-10-03.  PERFORMED EXTENSION AND RETRACTION ADJUSTMENT TEST AND LANDING GEAR ADJUSTMENT TEST IAW EMB 145 AMM 32-30-00 AND 32-34-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
